Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Ortho Evra

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 10-18-2003, 05:00 AM
Jennifer
Guest
 
Posts: n/a
Default Patch Bad.

I started usin the patch over a year ago, but didn't start having bad side effect until about 5 months ago. Now i have reacuring yeast infections (which i never had before i started), headaches, moodswings, and I eat way more than usual. The symptoms just seem to get worse the longer im on the patch.
Reply With Quote
  #2  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default Recurrent Yeast Infections

I have loved using the patch for nearly two years! But now I am starting to get yeast infections every third week of my cycle... this is the 5th or 6th month in a row. Trying to find out if this has anything to do with the patch. My GYN doesn't seem to think so, but I am considering going off it to see.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
OFf the patch monica Ortho Evra 0 09-19-2007 12:28 AM
I'm off the patch Casey Ortho Evra 0 09-13-2007 04:14 PM
patch not for me Lauren Ortho Evra 0 12-03-2005 06:00 AM
patch lisa Ortho Evra 0 07-06-2005 05:00 AM
The patch Beverly Okure Ortho Evra 0 07-05-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:15 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.